Hardy type inequalities with exponential weights for a class of convolution operators

Marius Măntoiu “Simion Stoilow” Institute of Mathematics, Romanian Academy Radu Purice “Simion Stoilow” Institute of Mathematics, Romanian Academy

TBD mathscidoc:1701.333100

Arkiv for Matematik, 45, (1), 83-103, 2005.11
In this paper we consider operators of the form$H$=λ(-$i$∇), with λ analytic in a strip and with some specific growth conditions at infinity, and prove Hardy type estimates in$L$^{2}(ℝ^{$n$}) with exponential weights. In fact we extend our previous results [19] from bounded analytic functions on a strip to analytic functions with polynomial growth in that strip.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 248 downloads ] [ 0 comments ]
@inproceedings{marius2005hardy,
  title={Hardy type inequalities with exponential weights for a class of convolution operators},
  author={Marius Măntoiu, and Radu Purice},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203619291763909},
  booktitle={Arkiv for Matematik},
  volume={45},
  number={1},
  pages={83-103},
  year={2005},
}
Marius Măntoiu, and Radu Purice. Hardy type inequalities with exponential weights for a class of convolution operators. 2005. Vol. 45. In Arkiv for Matematik. pp.83-103. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203619291763909.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved